On some class of hypersurfaces in double-struck E signn+1 satisfying Chen's equality

Özgür C., ARSLAN K.

Turkish Journal of Mathematics, vol.26, no.3, pp.283-293, 2002 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 3
  • Publication Date: 2002
  • Journal Name: Turkish Journal of Mathematics
  • Journal Indexes: Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.283-293
  • Keywords: Chen's equality, Hypersurface, Pseudosymmetric manifold, Semisymmetric
  • Bursa Uludag University Affiliated: Yes


In this paper we study pseudosymmetry type hypersurfaces in the Euclidean space n+1 satisfying B. Y. Chen's equality. © TÜBİTAK.